U.S. doctors online nowAsk doctors free
Pleasanton, TX
A 43-year-old male asked:

I took lexapro (escitalopram) for two days and the second day i had panic attacks so i stop i still feel a little nervous today is that because the med is still syst?

1 doctor answer1 doctor weighed in
Dr. Krishna Kumar
Psychiatry 56 years experience
Lexapro (escitalopram) effects: I understand your concern. Lexapro (escitalopram) side effects can be-, anxiety, nervousness, restlessness and agitation. Panic attacks is not a common side effect. Nervousness is likely due to Lexapro (escitalopram) still in system. See a Psychiatrist for Diagnosis of Anxiety or Panic Disorder ; discuss side effects of Lexapro (escitalopram) and any effects now; Therapy for stresses in your life, to develop coping skills, Relaxation.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Apr 7, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.